PMO OpenIR  > 期刊(老文献)
The structure and shape of the magnetic cavity in comets
Liu, LZ
1999-07-20
Source PublicationASTROPHYSICAL JOURNAL
Volume520Issue:1Pages:399-403
AbstractWe discuss the two-dimensional structure and distribution of magnetic field outside the magnetic cavity in comets. We further compare our one-dimensional results for the distribution along the Suncomet axis with those of Cravens, Ip, and Axford.
KeywordComets : General Magnetic Fields
Subject AreaAstronomy & Astrophysics
WOS HeadingsScience & Technology ; Physical Sciences
WOS KeywordHALLEY ; MODEL ; FLOW
Indexed BySCI
Language英语
WOS Research AreaAstronomy & Astrophysics
WOS SubjectAstronomy & Astrophysics
WOS IDWOS:000081395500041
Citation statistics
Cited Times:3[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://libir.pmo.ac.cn/handle/332002/8321
Collection期刊(老文献)
AffiliationAcad Sinica, Purple Mt Observ, Nanjing 21008, Jiangsu, Peoples R China
Recommended Citation
GB/T 7714
Liu, LZ. The structure and shape of the magnetic cavity in comets[J]. ASTROPHYSICAL JOURNAL,1999,520(1):399-403.
APA Liu, LZ.(1999).The structure and shape of the magnetic cavity in comets.ASTROPHYSICAL JOURNAL,520(1),399-403.
MLA Liu, LZ."The structure and shape of the magnetic cavity in comets".ASTROPHYSICAL JOURNAL 520.1(1999):399-403.
Files in This Item:
File Name/Size DocType Version Access License
1999018The structure(235KB) 开放获取LicenseView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Liu, LZ]'s Articles
Baidu academic
Similar articles in Baidu academic
[Liu, LZ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Liu, LZ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 1999018The structure and shape of the magnetic cavity in comets.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.